Sunday, July 19, 2009

Some Days are Harder


  1. Some days are harder than others, but I have to believe things will get better. The Depakote ER and Abilify seem to be helping stabilize my moods. I am still depressed so I am also on Celexa . Something is causing me to have a lot of stomach problems since they changed my meds. I can not imagine having a month when there is no depression, no wanting to SI, or no crying myself to sleep. I keep busy. Maybe not enough, but with all my health issues, I do the best I can.
  2. Today I went to church. I so much enjoy the music, but with all those people around, I still felt alone. I wish I had stronger faith. I wish I wasn't so frighten of people.
  3. Money! Why does it have to be such a big issue. I guess I should say the lack of money. Any unexpected expense just blows me out of the waters. The next two months are going to be really rough!

5 comments:

Just Be Real said...

Wanda, I am so proud of you! Despite your stomach aliments from the meds, I am glad you did something you wanted to do and that is go to church! Also to enjoy the music.

I too can relate so much with having people around me and feeling very isolated. I hear you dear one and DO understand!!

Hold on to what little faith you have dear, and God will honor that!!!

((((Wanda))))

Lily Strange said...

Money is a huge one for me too. My paycheck is here and gone within two days. It really bums me out big time.
You've been struggling for so long. I do hope better days are ahead.

Dr. Deb said...

I am thinking of you as you move through this all. It is so hard to get the meds right. And then to have the physical pains on top is just awful.

Mike Golch said...

As I have said before if need be take it 5 minuites at a time,you can get through this.YTou have a lot of support in the form of fellow blogger that have been there as well.

'Tart said...

Dear Wanda,
I have not been able to go to church for a long time, because of my issues with people, not with God. Praying to Him helps me get through. How wonderful and brave of you to go even while feeling that isolation. And the fact is, by saying you feel isolated you are bringing out the people here that feel isolated too.

I even feel alone in my job which is a place where mentally ill people meet, a place which is wonderful in many ways, but it is the ultimate for me to feel isolated there. If I can't talk to them, who can I talk to? It's very hard for me.

I take Depakote too, a lot of it, and have for a while. I am thankful for it, because its the one thing that I think keeps me stable than any other med so far.

I am sorry for your dreams. I am sorry that happened to you and it makes me angry that it did. It's not your fault, Wanda, not ever. I think you are a remarkable person and are dealing as well as you can with very important issues, I think your 3-D friend(post above) is very insensitive frankly, and doesn't know diddly. That would hurt me too very much - what we need in our lives is support and love and some people are not coming from those places. I would bet that person has some issues themselves, but that did not give them the right to say that to you and try to tear you down.

My best wishes to you Wanda.:)
Sincerely,
Tart